# SDR AALA2019122099004

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 20,640 hours, 8,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT INOPERABLE ON LEFT HAND SIDE ROW 34. MAINTENANCE REPLACED CANNON PLUG PER ESPM 20-48-29 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
